Yo this has been bothering me to no extent. This isnt a steroid question since you guys already told me how stupid it would be for me to do stuff at 17. I have puffy nipples and ive never even used stuff before...its pissing me off actually. What should i do about it, would an anti-e solve this?
17 huh? wow. well, in order to helpyou out, i guess you need to get a hold of some nolvadex. start running it at about 40mg/day for a week then back down to 20mg until it clears up.
what are you running at 17 years old. thats amazing.
17, huh? It's hormones. Maybe Prof X can give you a more clinical reply. It happened to me around that age, and they came back down in a year. Maybe less. Good luck.
thats it...why is it some threads get like 95876938698 replys and everyone i post gets like 2 after 100 some odd views.
Because puffy nipples aren't fun to write about.
All kidding aside do they hurt?
It's probably increased estrogen in your system. I have read that steroids in chicken and other foods can cause gynecomastia in young males.
Go see a doctor before it gets worse.
I had gynecomastia form at the age of 13, it was simply put, horrible. Years of torture at school, social events etc.
Excercise and weight loss ( I was a fat kid, but the gyno was very disproportionate to my tubbyness ) did little/nothing to alleviate them. Last resort I had them removed by a plastic surgeon, it actually took 3 surgeries to get it all out. Pretty nasty, but it had to be done.
This has been discussed SEVERAL times on this forum. That is what the search button is for.
That is just one link. I am sure you will find at least 50 more if you actually put forth the effort to type "gynecomastia" into the search engine at the top of the screen.
I know, it's hard work but somebody has to do it.
Since it's obviously pubertal gyno you don't want to start messing with your system any more by adding things like Nolva. Realistically talk to your doc and express your concerns. mention you've heard that Anti=estrogens like nolva can help but don't start self medicating, it can only end badly.